# SDR DL757010893

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 3,904 hours, 1,851 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3800022107
- Part serial: 1029
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LT HYD QTY EICAS MSSG ASSOCAITED WITH L HYD QTY AT .45.  USED POM PROCEDURE AND QTY STILL DECREASED SO BOTH LT ENG PUMP AND LT ELEC PUMP WERE TURNED OFF.  QTY LEAKED TO .20.  FOUND RUDDER RATIO CHANGER ACTUATOR LEAKING.  REPLACED RUDDER RATIO ACTUATOR PER M/M.  LEAK CHECK OKAY.  INSPECTION COMPLETED.  RCCA INSTALLATION GOOD AND M/M REQUIRED TEST GOOD.
